# SDR QXEA0100760

- Difficulty date: April 26, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N486US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11237
- Aircraft time: 31,677 hours, 38,131 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - TAIL SECTION HAS DENTS LEFT-HAND FUSELAGE, STATION 23003, STRINGER 19.  REPAIRED IAW HORIZON AIR EA 4-53-1485 AND FOKKER FAX TS01-54512.
